# SDR R61A201912311441

- Difficulty date: December 24, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N746RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 7,118 hours, 4,700 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 17116240410
- Part serial: 0000957706
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***R/H WINGTIP CRACKED AT SPAR 1.  REPLACED R/H WINGTIP IAW AMM 57-35-00.***AIRCRAFT REMAINS IN HEAVY CHECK***
